You know, there is another substance "we have normally in our bodies" that when injected, creates autoimmune responses.
It is a common adjuvant in vaccines..and is called squalene.
Squalene is in our livers and in olive oil that we eat. So it is thought to be "harmless" in the same way. But when injected into the body, it causes inflammation (the desired immune stimulating response) and is thought now to be a trigger for serious illness in some people.
This debate still rages on today...the pro-vaccine industry claiming squalene is "safe" and other doctors, like Dr. Blaylock and Dr. Mercola say no, it is not safe when injected.
But we do see increased numbers of young men on our MG forum, whereas men didn't acquire MG until after age 50, in the past. MG is an autoimmune disease. And younger and younger people are coming here to PN as the years pass.
So the active ingredient in Restylane may have a similar complex profile, and become allergenic when injected.
Botox for example has a scandal attached to it also. Allergan lost a huge liability suit from a damaged man who received Botox and the appropriate warnings were not given by Allergan to doctors.
People are unique from each other in many ways, and these new injections are not necessarily safe for "everyone". Some people do react in idiosyncratic fashion to injected substances.
So it is difficult to say about your injections. But if you were fine before, and have had difficulties only after receiving them, that appears significant to me. You do know your own body.
I think perhaps you have discovered a major trigger for yourself with these products. Add in the dietary triggers, and I don't think you
are idiopathic anymore. I would suggest you follow up on
autoimmune testing therefore as something may show up there, in the blood work.